# SDR AT0100185

- Difficulty date: May 14, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Pan
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO DOOR FRAME LOWER PAN CORRODED.          CORRECTIVE ACTION:          REMOVED CORROSION AND FOUND TO BE OUT OF LIMIITS.   REMOVED FORWARD AND AFT LOWER PAN SPLICES.   CUT, TRIMMED, DRILLED AND INSTALLED SPLICES.   IAW DC9 SRM 53-04 FIGURE 44, 51-10-3, 51-30-2, 51-30-5.
